Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Starts feeling sick, dizzy and loss of energy whenever I take a panadol. What could be wrong?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Whenever I take a panadol, after a few hours of taking it I start to feel really sick and dizzy and lose all my energy. Can you help me solve what could be wrong?
Posted Mon, 3 Sep 2012 in Medicines and Side Effects
Answered by Dr. Hema Yadav 50 minutes later
Thanks for posting your query.
Panadol is acetaminophen an antiinflammatory drug which is usually well tolerated but can have possible sideffects like low blood pressure, liver and kidney toxicity , blood disturbances like decreased platelets and gastrointestinal upset .
Some people might develop allergy or anaphylactic reactions too.
Since you develop symptoms after few hours of Panadol it's most likely due to the drug absorbed in blood stream and even if you have no rash or any visible signs of allergy you could be having low blood pressure due to it .
So please do not take it without further advise from your doctor . Your doctor can evaluate you and confirm the diagnosis . Sometimes a particular formulation or brand might not be tolerated . If the same symptom occurs with all brands of acetaminophen then you should consult your doctor for alternative drugs like diclofenac etc
Hope I have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor